# SDR AWXA0000683

- Difficulty date: September 28, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- Aircraft time: 52,037 hours, 32,160 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65446104
- Part serial: 7442
- Condition: Inoperative
- Location: Nlg
- Part time: 46,212 hours, 32,972 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, UPON GEAR RETRACTION, A CLUNK NOISE WAS HEARD AND THE NOSE GEAR HAD RED LIGHT, MAINS SHOWED GREEN.  WHEN GEAR HANDLE WAS LOWERED GOT THREE GREEN AND NO RED.  REMOVED AND REPLACED NOSE LANDING GEAR ACTUATOR, RETRACTION AND OPS CHK GOOD.
